# SDR UPS03141152

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 1,999 hours, 1,278 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LT WING INBD FLAP TOP SURFACE IS GOUGED OUTBOARD END,  BLENDED AREA IAW A300 SRM 57-50-00.  ORIGINAL THICKNESS OF .032 REMAINING MATERIAL .025 FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE IAW A300 SRM 51-50-00 INSTALLED REPAIR DOUBLER IAW A300 SRM 51-21-00 & 51-40-40.
